# SDR QXEA9700306

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- Engine: Garrtt TPE33111U
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Wiring Harness
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AT TAKEOFF UPON APPLICATION OF POWER LEVER NR 1 WF DROPPED OFF TO 150 PPH.  ABORTED TAKEOFF.  INSPECTED AND REPAIRED CHAFED FUEL FLOW TRANSMITTER WIRING HARNESS, OPERATIONAL CHECK GOOD.
